# SDR DALA2022120507778

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Out Of Limits
- Location: R1 Door Snubber
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS PIN EXTENSION ON ROTARY SNUBBER AT 1 RH DOOR. CORRECTIVE ACTION: R1 DOOR ROTARY SNUBBER P/N: 70577-42 AND WAS REMOVED PER B757-200 AMM 52-11.
